Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 161897, 22 pages
http://dx.doi.org/10.1155/2012/161897
Research Article

Iterative Algorithms with Perturbations for Solving the Systems of Generalized Equilibrium Problems and the Fixed Point Problems of Two Quasi-Nonexpansive Mappings

Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 3 September 2012; Accepted 1 November 2012

Academic Editor: Xiaolong Qin

Copyright © 2012 Rabian Wangkeeree and Uraiwan Boonkong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rabian Wangkeeree and Uraiwan Boonkong, “Iterative Algorithms with Perturbations for Solving the Systems of Generalized Equilibrium Problems and the Fixed Point Problems of Two Quasi-Nonexpansive Mappings,” Abstract and Applied Analysis, vol. 2012, Article ID 161897, 22 pages, 2012. doi:10.1155/2012/161897